# SDR DALA2018071804577

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 95,998 hours, 13,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE DEPLOYED. REPLACED RIGHT SPOILER OVERRIDE BLOWN DOWN ACTUATOR, RIGHT FORWARD AND AFT DOOR OPEN ACTUATORS AND RIGHT DOOR RELEASE ACTUATOR. SYSTEM OPERATION IS NORMAL.
